| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to animas.Evaluation has not yet been completed.When evaluation is complete a supplemental report will be filed.No conclusion can be made at this time.
Event or Problem Description
On (b)(6) 2016, the reporter contacted animas, alleging a display (blank screen) issue.The reporter alleged that the display screen was blank.There was no indication that the device caused or contributed to an adverse event.This complaint is being reported because the issue may result in an inability to use the product which may lead to long term cessation of delivery.
Additional Manufacturer Narrative
Follow-up #1: date of submission 12/12/2016 device evaluation: the device has been returned and evaluated by product analysis on 11/18/2016 with the following findings: during investigation, the pump was powered on to a blank display.The keypad and the display were unable to be tested.The pump was opened to find the display cracked.A test display was installed and functioned properly.